Pennsylvania, 2006Damaging Wind in Pennsylvania, June 19, 2006
June 19, 2006 · NWS PBZ · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 19, 2:00 PM EST, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 19, 2:00 PM EST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
300 PM EDT MON JUN 19 2006
.SHORT TERM (TONIGHT THROUGH TUESDAY)...
SECONDARY TROF...HIGH CAPES...AND DECENT OMEGA COULD LEAD TO TSTMS
THIS EVENING IF LINE DEVELOPING FROM DETROIT TO INDIANAPOLIS FILLS
IN. INSTABILITY AND CYCLONIC FLOW OVERNIGHT WILL BRING SC TO REGION
OVERNIGHT. ATMOSPHERE DRIES RAPIDLY TOMORROW MORNING AS HIGH
PRESSURE BUILDS EAST BRING PARTLY TO MOSTLY SUNNY SKIES BY TUESDAY
AFTERNOON.
&&
.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...
GFS SHOWS SHORTWAVE AND ASSOCIATED SURFACE LOW MOVING FROM THE
CENTRAL PLAINS INTO THE GREAT LAKES WEDNESDAY. WILL INCLUDE MENTION
OF CHANCE POPS FOR THUNDERSTORMS WEDNESDAY.
ZONAL PATTERN CONTINUES LATE THIS WEEK WITH SERIES OF SHORT WAVES
MOVING ALONG IN FLOW. BROAD UPPER TROUGH SETS UP OVER THE GREAT
LAKES BEGINNING OVER THE WEEKEND INTO EARLY NEXT WEEK.
AT THE SURFACE...FRONTAL BOUNDARY TO THE NORTH OF OUR FORECAST AREA
THURSDAY SAGS DOWN ALONG THE OHIO VALLEY AND BECOMES NEARLY
STATIONARY ACROSS THE REGION THROUGH THE WEEKEND. DIFFICULT TO FIND
ANY PROLONGED RAIN-FREE PERIODS WEDNESDAY THROUGH THE WEEKEND. SO
WILL PLAN TO MENTION CHANCE POPS EACH DAY. TEMPERATURES ARE EXPECTED
TO REMAIN A LITTLE ABOVE NORMAL THROUGH FRIDAY WITH A COOL DOWN OVER
THE WEEKEND.
&&
.AVIATION...
SCT-BKN035 THIS AFTERNOON. SECONDARY TROF...HIGH CAPES...AND DECENT
OMEGA COULD LEAD TO TSTMS THIS EVENING IF LINE DEVELOPING FROM
DETROIT TO INDIANAPOLIS FILLS IN. INSTABILITY AND CYCLONIC FLOW
OVERNIGHT WILL BRING SC TO REGION OVERNIGHT. VSBYS 3 -5 MI FOG
AROUND SUNRISE. EXPECT DRYING FROM MID MORNING ON WITH GENERALLY SCT
CU BY TUES AFTERNOON.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Jun 19, 3:12 PM EST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
412 PM EDT MON JUN 19 2006
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-200815-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
412 PM EDT MON JUN 19 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TONIGHT
THERE IS A RISK OF SEVERE THUNDERSTORMS TONIGHT...ESPECIALLY FROM
INTERSTATE 80 AND NORTH. HOWEVER...SEVERE THUNDERSTORMS COULD ALSO
DEVELOP ELSEWHERE THROUGHOUT THE REGION LATER IN THE EVENING. THE
GREATEST THREAT WILL BE FROM LARGE HAIL...STRONG DAMAGING
WINDS...AND LIGHTNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY.
In the hours before
Local storm report, Jun 19, 4:50 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 4 NE GREENVILLE 41.45N 80.33W
06/19/2006 MERCER PA EMERGENCY MNGR
LARGE TREE DOWN IN SUGAR GROVE TOWNSHIP.
&&
TPARRISHLocal storm report, Jun 19, 5:00 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG JAMESTOWN 41.48N 80.44W
06/19/2006 MERCER PA PUBLIC
LARGE TREE BRANCHES BLOCKING ROAD IN JAMESTOWN.
&&
TPARRISHSpecial weather statement, Jun 19, 5:18 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
618 PM EDT MON JUN 19 2006
PAZ009-015-016-192315-
CLARION PA-FOREST PA-JEFFERSON PA-
618 PM EDT MON JUN 19 2006
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
FOREST...CLARION AND JEFFERSON...
AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS MOVING ACROSS MERCER AND VENANGO
COUNTIES MOVING TOWARD FOREST AND CLARION COUNTIES. THESE STORMS
ARE MOVING EAST AT 35 MPH.
BE ALERT FOR STRONG WINDS GUSTING TO 50 MPH OR GREATER AND VERY
HEAVY DOWNPOURS OF UP TO 3/4 INCH PER HOUR. ALSO BE ALERT FOR
FREQUENT AND DANGEROUS LIGHTNING.
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Jun 19, 5:28 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
628 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG UTICA 41.44N 79.96W
06/19/2006 VENANGO PA EMERGENCY MNGR
LARGE TREES DOWN.
&&
TPARRISHLocal storm report, Jun 19, 5:43 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG FRANKLIN 41.39N 79.84W
06/19/2006 VENANGO PA EMERGENCY MNGR
LARGE TREE FELL INTO A HOME ON 10TH STREET.
&&
TPARRISHLocal storm report, Jun 19, 5:58 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
658 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 6 E OIL CITY 41.43N 79.59W
06/19/2006 VENANGO PA LAW ENFORCEMENT
LARGE TREES BLOWN DOWN IN PRESIDENT NEAR SR62.
&&
TPARRISHThunderstorm Wind, Forest
- When
- June 19, 6:10 PM EST
- Where
- Forest County, 5 mi NNE of Tionesta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.570, -79.433
Large trees down near Endeaver along SR 666.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Maine, June 19, 20061 death · 50 kt wind · 16 events
- Heat in Oklahoma, June 19, 20061 death · 1 event
- Flash Flood and Hail in Indiana, June 19, 2006$149,000 · 2 in hail · 68 events
- Flash Flooding in Texas, June 19, 2006$3.3 million · 2 events
- Wildfire in Oregon, June 19 to 20, 20063 injured · $500,000 · 1 event
- Flash Flood in Louisiana, June 19, 2006$500,000 · 1 event
- Hail and Damaging Winds in Ohio, June 19, 2006$95,000 · 1 in hail · 32 events
- Flash Flood and Damaging Winds in Virginia, June 19, 2006$115,000 · 55 kt wind · 5 events
- Lightning Strikes in Indiana, June 19, 2006$80,000 · 2 events
- Hail and Damaging Wind in Michigan, June 19, 2006$75,000 · 1.25 in hail · 3 events
- Hail and Damaging Winds in Michigan, June 19, 2006$10,000 · 1.75 in hail · 40 events
- Flash Flood and Damaging Winds in Maryland, June 19, 2006$50,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511619.